# SDR SWAA060013

- Difficulty date: January 2, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 49,574 hours, 49,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE FRAME CRACKED AT FWD CARGO DOOR CUTOUT, AFT FRAME NR 5 STOP FITTING.  REMOVED AND REPLACED FRAME SECTION PER SRM.
